International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2001 / Article

Open Access

Volume 14 |Article ID 135371 | https://doi.org/10.1155/S1048953301000235

Ismat Beg, "Vector-valued fuzzy multifunctions", International Journal of Stochastic Analysis, vol. 14, Article ID 135371, 8 pages, 2001. https://doi.org/10.1155/S1048953301000235

Vector-valued fuzzy multifunctions

Received01 Oct 1999
Revised01 Feb 2001

Abstract

Some of the properties of vector-valued fuzzy multifunctions are studied. The notion of sum fuzzy multifunction, convex hull fuzzy multifunction, close convex hull fuzzy multifunction, and upper demicontinuous are given, and some of the properties of these fuzzy multifunctions are investigated.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views86
Downloads374
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.